Spin susceptibility of an interacting electron gas

Singh, H. B. ; Pathak, K. N. (1972) Spin susceptibility of an interacting electron gas Physical Review B: Condensed Matter and Materials Physics, 6 (8). pp. 2978-2981. ISSN 1098-0121

Full text not available from this repository.

Official URL: http://prb.aps.org/abstract/PRB/v6/i8/p2978_1

Related URL: http://dx.doi.org/10.1103/PhysRevB.6.2978


A simple calculation of the wave-vector- and frequency-dependent paramagnetic spin susceptibility of an interacting electron gas is presented. The equation of motion of the double-time Green's function is solved using a moment-conserving decoupling approximation. For the short-range interaction, our expression for the dynamic spin susceptibility reduces to a previous result of Wolff. In the static and long-wavelength limit, our result for the Stonerenhanced spin susceptibility coincides with that obtained from consideration of the groundstate energy in the Hartree-Fock approximation.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:55993
Deposited On:22 Aug 2011 12:52
Last Modified:22 Aug 2011 12:52

Repository Staff Only: item control page